# SDR 07FDEA02360

- Difficulty date: July 2, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340086
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON PYLON NR 1 TO BOTTOM WING SKIN REPAIR PERFORMED BY OVERSIZING THE HOLES AND INSTALLING FREEZE PLUGS IAW DRAWING R 571-50532 REV A.  APPROVED BY EA 6-5720-106472 REV A AND RAS/BAE/1004873/2007 ISS A.
